# SDR DJFA2007093

- Difficulty date: August 11, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N789TA
- Make and model: Beech 400A
- Aircraft serial: RK268
- Aircraft time: 6,379 hours, 5,295 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 5EN16
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED GEAR UNSAFE LIGHT IN CONJUNCTION WITH DOWN AND LOCKED INDICATION.  CREW USED EMEREGENCY GEAR EXTENSION PROCEDURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG UPLOCK SWITCH INOPERATIVE.  THE SWITCH WAS REPLACED.
